# SDR UPS96220423

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mop Sill
- Condition: Cracked
- Location: Bs 294-300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, MOP SILL IS CRACKED STA 294 TO 300 LBL 53 WL 208.  REMOVED CRACKED MOP SILL AND REPLACED WITH NEW IAW SRM 51-30-02 SRM 51-30-05, SRM 51-10-01, SRM 51-20-04.
